# SDR 9503329963

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Loose
- Location: Fuel Vent Tube
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM RIGHT WING EN ROUTE MSP-BIL.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND FUEL VENT TUBE COUPLING LOOSE ON OUTBOARD SECTION OF LEFT WING TANK.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
